# SDR ASMF201409013

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: Y152F
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 36,724 hours, 18,827 cycles
- Engine: Cfmint CFM567B22
- Engine time: 17,054 hours, 8,860 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 3214552
- Part serial: 7855
- Condition: Failed
- Location: Lt Engine
- Part time: 35,779 hours, 17,754 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT 50 KNOTS, DUE TO BLEED TRIP OFF LIGHT TURNED ON.  THE LEFT ENGINE PRSOV WAS REPLACED IAW AMM 36-11-04 AND HIGH STAGE VALVE IAW AMM 36-11-06,  ENGINE 001, TESTED CORRECT AND THE REPORT WAS CLOSED.  THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 65,000 KG AND BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07.
